Square-free values of reducible polynomials

T.D. Browning, A. Booker, Discrete Analysis 8 (2016) 1–18.


Journal Article | Published | English
Author
Abstract
We calculate admissible values of r such that a square-free polynomial with integer coefficients, no fixed prime divisor and irreducible factors of degree at most 3 takes infinitely many values that are a product of at most r distinct primes.
Publishing Year
Date Published
2016-06-01
Journal Title
Discrete Analysis
Volume
8
Page
1 - 18
IST-REx-ID
173

Cite this

Browning TD, Booker A. Square-free values of reducible polynomials. Discrete Analysis. 2016;8:1-18. doi:10.19086/da.732
Browning, T. D., & Booker, A. (2016). Square-free values of reducible polynomials. Discrete Analysis. https://doi.org/10.19086/da.732
Browning, Timothy D, and Andrew Booker. “Square-Free Values of Reducible Polynomials.” Discrete Analysis, 2016. https://doi.org/10.19086/da.732.
T. D. Browning and A. Booker, “Square-free values of reducible polynomials,” Discrete Analysis, vol. 8. pp. 1–18, 2016.
Browning TD, Booker A. 2016. Square-free values of reducible polynomials. Discrete Analysis. 8, 1–18.
Browning, Timothy D., and Andrew Booker. “Square-Free Values of Reducible Polynomials.” Discrete Analysis, vol. 8, 2016, pp. 1–18, doi:10.19086/da.732.
All files available under the following license(s):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Sources

arXiv 1511.00601

Search this title in

Google Scholar